How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. SH Your Own Question
Dr. SH
Dr. SH, Board Certified Physician
Category: Medical
Satisfied Customers: 8781
Experience:  Doctor of Medicine
28323552
Type Your Medical Question Here...
Dr. SH is online now

My partner is has been having number of days following

Resolved Question:

My partner is has been having craps for a number of days following what we believe to have been a bug. She is feeling a bit sick at times and the sumptuous seem to get worse after food. What should I do?
Submitted: 2 years ago.
Category: Medical
Expert:  Dr. SH replied 2 years ago.
Dr. Shahzad MD :

Hi there. Thank you for your question. I will be helping you out with your queries

Dr. Shahzad MD :

How are her stool? I mean is she having diarrhea?

Dr. Shahzad MD :

Any other medical problems?

Customer:

There are no problems there.

Dr. Shahzad MD :

ok

Dr. Shahzad MD :

and she does not have diarrhea?

Dr. Shahzad MD :

Just cramping?

Customer:

Just cramps

Dr. Shahzad MD :

Where exactly does she feel the cramps? Upper abdomen? lower abdomen? or mid abdomen?

Customer:

It seems to be upper abdomen

Dr. Shahzad MD :

I personally think that she should be seen by her GP ASAP or if the symptoms are severe in the emergency

Dr. Shahzad MD :

I want that she should be examined and tested if required.

Dr. Shahzad MD :

These symptoms may indicate many things like stones in the gallbaldder, gastritis to name a couple

Dr. Shahzad MD :

So she should be investigated on these lines

Dr. Shahzad MD :

She may require an imaging study like ultrasound

Dr. Shahzad MD :

are you following me?

Customer:

I understand. They are closed at the moment. Is there anything I can give her or do to ease her discomfort?

Dr. Shahzad MD :

You can try giving her OTC pain medications like ibuprofen to see if that helps.

Dr. Shahzad MD :

There is no over-the-counter spasmolytic or medication for cramps in UK that I know of.

Dr. Shahzad MD :

So that would require a prescription.

Customer:

What about paracetamol?

Dr. Shahzad MD :

Paracetamol is a bit too mild, although it may help and worth a try.

Customer:

I've been told giving ibuprofen for stomach related discomfort and pain can make it worse. Forgive my ignorance if I'm wrong

Dr. Shahzad MD :

If it is gastritis (inflammation of the stomach) it does make it worse yes I agree

Dr. Shahzad MD :

But cramping pain like that, even though can be due to gastritis, but it is unlikely to be due to it.

Customer:

Ok thank you for your help.

Dr. Shahzad MD :

You are most welcome
Wish you all the best.
I would appreciate it if you rate me by clicking on one of the smiley faces below.
Kindest regards

Customer:

Ok, thank you for your help.

Dr. SH and other Medical Specialists are ready to help you